The Regularity of Minima for the Dirichlet Problem on BD

Cite This

Files in this item

Checksum: MD5:673147eed519c9c53888ad42900f298a

GMEINEDER, Franz, 2020. The Regularity of Minima for the Dirichlet Problem on BD. In: Archive for Rational Mechanics and Analysis. Springer. 237(3), pp. 1099-1171. ISSN 0003-9527. eISSN 1432-0673. Available under: doi: 10.1007/s00205-020-01507-5

@article{Gmeineder2020Regul-53933, title={The Regularity of Minima for the Dirichlet Problem on BD}, year={2020}, doi={10.1007/s00205-020-01507-5}, number={3}, volume={237}, issn={0003-9527}, journal={Archive for Rational Mechanics and Analysis}, pages={1099--1171}, author={Gmeineder, Franz} }

2021-06-09T13:13:27Z 2021-06-09T13:13:27Z The Regularity of Minima for the Dirichlet Problem on BD We establish that the Dirichlet problem for linear growth functionals on BD, the functions of bounded deformation, gives rise to the same unconditional Sobolev and partial C<sup>1,α</sup>-regularity theory as presently available for the full gradient Dirichlet problem on BV. Functions of bounded deformation play an important role in, for example plasticity, however, by Ornstein’s non-inequality, contain BV as a proper subspace. Thus, techniques to establish regularity by full gradient methods for variational problems on BV do not apply here. In particular, applying to all generalised minima (that is, minima of a suitably relaxed problem) despite their non-uniqueness and reaching the ellipticity ranges known from the BV-case, this paper extends previous Sobolev regularity results by Gmeineder and Kristensen (in J Calc Var 58:56, 2019) in an optimal way. terms-of-use Gmeineder, Franz Gmeineder, Franz eng 2020

Downloads since Jun 9, 2021 (Information about access statistics)

Gmeineder_2-186pv2j6c0vl11.pdf 124

This item appears in the following Collection(s)

Search KOPS


My Account